Optimal a priori clipping estimation for wavelet-based method of moments matrices

TitoloOptimal a priori clipping estimation for wavelet-based method of moments matrices
Publication TypeJournal Article
Year of Publication2005
AuthorsAndriulli, F. P., G. Vecchi, F. Vipiana, P. Pirinoli, and A. Tabacco
JournalAntennas and Propagation, IEEE Transactions on
Volume53
Pagination3726 - 3734
Date Publishednov.
ISSN0018-926X
Keywordsa priori clipping estimation, antenna theory, integral equation, integral equations, method of moments, MoM, sparse matrices, sparse matrix, wavelet based method of moments, wavelet transforms
DOI10.1109/TAP.2005.858855